Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Rational approximations to the solution of the second order Riccati equation


Authors: Wyman Fair and Yudell L. Luke
Journal: Math. Comp. 20 (1966), 602-606
MSC: Primary 65.60
DOI: https://doi.org/10.1090/S0025-5718-1966-0203906-X
MathSciNet review: 0203906
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.60

Retrieve articles in all journals with MSC: 65.60


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0203906-X
Article copyright: © Copyright 1966 American Mathematical Society